# SDR AALA991637

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 240863
- Condition: Failed
- Location: Te Flap
- Component: Vickers
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2063 - AFTER TAKEOFF DFW, AIRCRAFT EXPERIENCED HYDRAULIC SYSTEM 'A' FLUID LOSS.  ACCOMPLISHED ABNORMAL PROCEDURES, INCLUDING MANUAL GEAR EXTENSION.  AIRCRAFT RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT OUTBOARD FLAP DRIVE MOTOR, SYSTEM 'A' HYDRAULIC PUMPS, ALL SYSTEM FILTERS AND PURGED SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
